• Hi. It’s great to see you. Welcome!

    Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life. Amongst our membership there is a wealth of expertise that has been developed through having to deal with mental health issues.

    We are an actively moderated forum with a team of experienced moderators. We also have a specialist safety team that works extra hard to keep the forum safe for visitors and members.

    Register now to access many more features and forums!

Hi everone. I'm new to forums. I'm a 61 yr. old single father on mental disability.

S

shamrock

New member
Joined
Mar 17, 2019
Messages
4
Location
Venice, Fl.
I've been on saphris for 14 months. and I'm in my 2nd. wk. of a 6 wk. 10% taper. my pharmacist had me for the 1st. 2 weeks 10mgs. 1st. day and then 5mgs. the next. I'm in the 4th. day of the 2nd. 2 weeks 5mgs.every day. the last 2 wks. I'll be starting off with 5mgs. followed by nothing the 2nd. day. (alternating every other day) then I'm stopping saphris !!! Can anyone tell me when to expect withdrawal symptoms? I'm already experiencing insomnia but I already had that on the Saphris. Sorry I'm not very good at texting because I haven't been sleeping very well I'm not very good at texting to start with.
 
vanish

vanish

Well-known member
Forum Safety Team
Joined
Sep 29, 2014
Messages
2,958
Location
The Land of Oz
Welcome Shamrock ☘
I don’t have any experience with Saphris but wanted to welcome you to the forum!
 
Bizzarebitrary

Bizzarebitrary

Well-known member
Joined
Dec 17, 2018
Messages
432
Location
California, US
Hello and welcome. I have no experience with Saphris so I'm sorry I cannot answer your question. It appears you're on a gradual taper which should give your body time to adjust. Sorry to hear you're not sleeping well. I also struggle with insomnia.
 
calypso

calypso

Well-known member
Admin
Moderator
Joined
Jan 5, 2011
Messages
46,397
Location
Lancashire
:welcome: to the forum. I looked it up and its an atypical anti psychotic. Side effects from stopping it are probably the same as all these meds. Can you tell us a little more about why you were on it and why you are stopping it, if that isn't too personal. No pressure to answer me, just interested. Sounds like the doc is doing the right thing in tapering you off it carefully.
 
Top